Home Education Books Papers
Conferences
Visiting Positions

                                    IRENE MARIA SABADINI  
                                    SCIENTIFIC PAPERS
  


1 I. Sabadini:
On convergence sets for Koenigs maps, 
Bollettino UMI, Serie 7,  9-A (1995), 1-9.
2 I. Sabadini D.C. Struppa:
Topologies on quaternionic hyperfunctions and duality theorems,
Complex Variables Theory and Applications,  30 (1996), 19-34.
3 C.A. Berenstein, I. Sabadini,  D.C. Struppa:
Boundary values of regular functions of a quaternionic variable,
Pitman Res. Notes in Math.,  347 (1996), 220-232.
4 W.W. Adams, C.A. Berenstein, P. Loustaunau, I. Sabadini, D.C. Struppa:  
On compact singularities for regular functions of one quaternionic variable,
Complex Variables Theory and Applications,  31 (1996), 259-270.
5 I. Sabadini,  D.C. Struppa:
Analisi di Fourier in piu` variabili complesse,
Rendiconti dell' Istituto di Matematica dell'Universita` di Trieste, 28 (1996), 303-350.
6 I. Sabadini,  D.C. Struppa:
Some open problems on the Cauchy--Fueter system in several variables,
Surikaisekikenkyusho Kokyuroku, Kyoto University,   1001 (1997), 1-21.
7 F. Colombo, P. Loustaunau, I. Sabadini,  D, Struppa:
Regular Functions of Biquaternionic Variables and Maxwell's Equations,
Journal of  Geometry and  Physics,  26 (1998), 183-201.
8 W.W. Adams, C.A. Berenstein, P. Loustaunau,  I. Sabadini, D.C. Struppa:      
Regular functions of several quaternionic variables and the Cauchy--Fueter Complex,
Journal of  Geometric Analysis,  9 (1999), 1-15.
9 I. Sabadini:
Multi valued analytic functionals on compact Riemann surfaces of genus g> 1,
Rendiconti dell' Istituto di Matematica dell'Universita` di Trieste,  31 (1999), 37-48.
10 D. Napoletani, I. Sabadini, D.C. Struppa:
Variations on a theorem of Severi,
Operator Theory: Advances and  Applications, Birkhauser,  114 (2000), 197-205.
11 I. Sabadini, M. Shapiro, D.C. Struppa:
Algebraic analysis of the Moisil--Theodorescu system,
Complex Variables Theory and Applications,  40 (2000), 333-357.
12 F. Colombo,  I. Sabadini, D.C. Struppa:  
Dirac equation in the octonionic algebra,
Contemporary Mathematics, AMS, 251 (2000), 117-134.
13 I. Sabadini,  F. Sommen,  D.C. Struppa:
Computational algebra and its promises for Analysis,
Homage to Gaetano Fichera, A. Cialdea ed., Quad. Mat.,  7 (2000), 305-323.
14 I. Sabadini, F. Sommen:
Combinatorics and Clifford Analysis,
Clifford Analysis and its Applications, NATO Sci. Ser. II,  Math. Phys. Chem.,  Kluwer Acad. Publ., Dordrecht,  25 (2001), 267-282.
15 R. Notari, I. Sabadini:
On the cohomology of a space curve containing a plane curve,
Communications  in Algebra,  29 (2001), 4795-4810.
16 I. Sabadini:
A note on the Hilbert scheme of curves of degree $d$ and genus {{d-3}\choose 2}-1 ,
Rendiconti Seminario  Matematico Universita` e   Politecnico di Torino, Special Issue: Liaison and Related Topics, 61 (2001), 83-86.
17 I. Sabadini, D.C. Struppa:
On the quaternionic Weyl algebra,
Proc. Cetraro Conf. 1998, Advances in Applied Clifford Algebra,  11 (2001), 147-158.
18 I. Sabadini, D.C. Struppa, F. Sommen, P. Van Lancker:
Complexes of Dirac Operators in Clifford Algebras,
Mathematische Zeitschrift
,  239 (2002),  293-320.
19 I. Sabadini,  F. Sommen:
Special first order systems and resolutions,
Zeitschrift fur Analysis und ihre Anwendungen,  21 (2002), 27-55.
20 I. Sabadini,  F. Sommen, D.C. Struppa:
Series and integral representations for the biregular exponential function,
Journal of  Natural Geometry, 21 (2002), 1-16.
21 I. Sabadini, D.C. Struppa:
First order differential operators in real dimension eight,
Complex Variables Theory and Applications,  47 (2002), 953-968.
22 I. Sabadini:
On the Hilbert scheme of curves of degree $d$ and genus ${{d-3}\choose 2}-1$},
Le Matematiche,  LV (2000), 2002, 517-531.
23 F. Colombo, I. Sabadini, F. Sommen,  D.C. Struppa:
Syzygies and conservation laws,
Foundations of Physics Letters,  15 (2002), 507-522.
24 I. Sabadini,  F. Sommen:
Hermitian Clifford analysis and resolutions,
Mathematical Methods in the Applied Science,  25 (2002), 1395-1413.
25 I. Sabadini,  D.C. Struppa:
Computational Algebraic Analysis Methods in Clifford Analysis,
Mathematical Methods in the Applied Science,  25 (2002), 1415-1427.
26 F. Colombo, I. Sabadini,  D.C. Struppa:
An introduction to Computational Algebraic Analysis,
Milan Journal of  Mathematics,  71 (2003), 283-318.
27 I. Sabadini,  F. Sommen, D.C. Struppa:
The Dirac complex on abstract vector variables: megaforms,
Experimental Mathematics,  12 (2003), 351-364.
28 I. Sabadini,  F. Sommen:
Clifford analysis on the space of vectors, bivectors and L--vectors,
Trends in Mathematics: Advances in Analysis and Geometry, Proceedings ICM2002 Beijing, August 20-28, (2002), Birkhäuser, 2004, 161-185.
29 F. Colombo, A. Damiano, I. Sabadini, D.C. Struppa:
A Surjectivity  Theorem for Differential Operators on Spaces of Regular Functions,
Complex Variables Theory and Applications,  50 (2005), 389-400.
30 A. Damiano, I. Sabadini, D.C. Struppa:
New algebraic properties of biregular functions in 2n quaternionic variables,
Complex Variables and Elliptic Equations,  51 (2006), 497-510.
31 J. Bures, A. Damiano, I. Sabadini:
Explicit invariant resolutions for several Fueter operators,
Journal of  Geometry and  Physics , 57 (2007), 765-775.
32 A. Damiano,I. Sabadini, D.C. Struppa:
Computational Methods for the Construction of a Class of Noetherian Operators,
Experimental Mathematics, 16 (2007), 41-53.
33 D. Pena-Pena, I. Sabadini,  F. Sommen:
Quaternionic Clifford analysis: the hermitian setting, 
Complex Analysis and Operator Theory,  1 (2007), 45-61.
34  F. Colombo, M. E. Luna-Elizarraras, I. Sabadini, M. Shapiro e D.C. Struppa:
A new characterization of pseudoconvex domains C^2,
Comptes Rendus Math. Acad. Sci. Paris, 344 (2007), 677-680.
35 F. Colombo, A. Damiano, I. Sabadini, D.C. Struppa:
Quaternionic hyperfunctions on 5-dimensional varieties in H^2,
Journal of  Geometric Analysis, 17 (2007),  435-454.
36  F. Colombo, G. Gentili, I. Sabadini, D.C. Struppa:
A functional calculus in a  non commutative  setting,
Electronic Research Announcements
in  Mathematical Sciences,  14 (2007), 60-68.
37 F. Colombo, I. Sabadini, D.C. Struppa:
A new  functional calculus for noncommuting operators, 
Journal of Functional Analysis, 254 (2008), 2255-2274.
38 D. Eelbode,  A. Damiano, I. Sabadini:
Algebraic analysis of Hermitian monogenic functions,
Comptes Rendus Math. Acad. Sci. Paris, 346 (2008), 139-142.
39 R. Hartshorne, I. Sabadini, E. Schlesinger:
Arithmetically Gorenstein Subschemes of  codimension 3 in P^N , 
Annales de l'institut Fourier, 58 (2008),  2037-2073.
40 F. Colombo, I. Sabadini:
On some properties of the quaternionic functional calculus ,
Journal of  Geometric Analysis,  19 (2009), 601-627.
41 F. Colombo, G. Gentili, I. Sabadini, D.C. Struppa:
An overview on functional calculus in different settings,
Hypercomplex analysis, Trends in 
Mathematics, Birkhauser, Basel, 2009, 69-99.
42 F. Colombo, I. Sabadini:
The structure of the  slice monogenic functions and some of its consequences,
Hypercomplex analysis, Trends in Mathematics, Birkhauser, Basel, 2009, 101-114.
43 F. Colombo, I. Sabadini, D.C. Struppa:
Slice monogenic functions,
Israel Journal of Mathematics , 171 (2009), 385-403.
44 F. Colombo, A. Damiano, I. Sabadini, D. C. Struppa:
A new Dolbeault complex in quaternionic and Clifford analysis
More Progresses in Analysis, Proceedings of the 5th ISAAC Conference, World Sci., (2009) 1019-1032.
45 D. Eelbode,  A. Damiano, I. Sabadini:
Invariant Syzygies for the Hermitian Dirac o
perator,
Mathematische Zeitschrift, 262 (2009), 929-945.
46 F. Colombo, I. Sabadini, D.C. Struppa:
A functional calculus for n-tuples of non-commuting operators,
Advances in Applied Clifford Algebra, 19 (2009),  225-236.
47 F. Colombo, I. Sabadini, D.C. Struppa, A. Vajiac, M. Vajiac:
Computational algebra techniques in electromagnetism,
Journal of mathematical science: advances and applications, 
3 (2009), 77-88.
48 F. Colombo, G. Gentili, I. Sabadini, D.C. Struppa:
Extension results for slice regular functions of a quaternionic variable,
Advances in Mathematics, 222 (2009), 1793-1808.
49 F. Colombo, G. Gentili, I. Sabadini, D.C. Struppa:
Non commutative functional calculus:  bounded operators,
Complex Analysis and Operator Theory,  4 (2010), 821-843.
50 F. Colombo, I. Sabadini, D.C. Struppa:
An extension theorem for slice monogenic functions and some of its consequences
Israel Journal of Mathematics,
177 (2010), 369-389.
51 F. Colombo, I. Sabadini, D.C. Struppa:
Duality theorems for slice monogenic functions ,
Journal fur die Reine und Angewandte Mathematik (Crelle's Journal), 
645 (2010), 85-104.
52
F. Colombo, G. Gentili, I. Sabadini, D.C. Struppa:
Non commutative functional calculus:  unbounded operators,
Journal of  Geometry and  Physics,  60 (2010), 251-259.
53 F. Colombo, G. Gentili, I. Sabadini:
A Cauchy kernel for slice regular functions,
Annals of Global Analysis and Geometry, 
 37 (2010), 361-378.
54 F. Colombo,  I. Sabadini, F. Sommen:
The Fueter mapping theorem in integral form and  the F-functional calculus,
Mathematical Methods in the Applied Science 33 (2010), 2050-2066.
55 F. Colombo, I. Sabadini:
On the  formulations of the quaternionic functional calculus,
Journal of Geometry and Physics,  60 (2010), 1490-1508.
56 F. Colombo, I. Sabadini:
Bounded perturbations of the resolvent operators associated to the  F-spectrum,
 Hypercomplex Analysis and Applications, Trends in Mathematics, Birkhauser, (2011), 13-28.

57 F. Colombo, I. Sabadini, D.C. Struppa, A. Vajiac, M. Vajiac:
Singularities of functions of one and several bicomplex variables,
Arkiv for Matematik (Institute Mittag-Leffler),  49 (2011), 277-294.

58 A. Damiano, D. Eelbode, I. Sabadini:
Quaternionic Hermitian spinor systems and compatibility conditions,
Advances in Geometry, 
11 (2011), 169-189. 
59 I. Sabadini, F. Sommen:
Elements of Metrodynamics: the general setting,
Complex Analysis and Operator Theory,  5 (2011), 131-156.
60 F. Colombo, I. Sabadini, D.C. Struppa:
The Pompeiu formula for slice hyperholomorphic functions,
Michigan Mathematical Journal,  60 (2011), 163-170.
61 F. Colombo, I. Sabadini,  D.C. Struppa, A. Vajiac, M. Vajiac:
Bicomplex hyperfunctions,
Annali di Matematica Pura e Applicata,  190 (2011), 247-261.
62 F. Colombo, I. Sabadini,  D.C. Struppa:
The Runge theorem for slice hyperholomorphic functions,
Proceedings American Mathematical Society,  139  (2011), 1787-1803.
63 F. Colombo, I. Sabadini:
The Cauchy formula with s-monogenic kernel and a functional calculus for noncommuting operators, 
Journal of Mathematical Analysis and Applications,  373 (2011), 655-679.
64 F. Colombo, I. Sabadini:
The quaternionic evolution operator,
Advances in Mathematics,  227 (2011), 1772-1805.           
65 F. Colombo, I. Sabadini, F. Sommen:
The inverse Fueter mapping theorem,

Communication on Pure and Applied Analysis,  10 (2011), 1165-1181.
      
66 F. Colombo, Y. Aharonov,  I. Sabadini, D.C. Struppa, J. Tollaksen:
Some mathematical properties of  superoscillations,
Journal of Physics A: Mathematical and  Theoretical,   44 (2011), 365304 (16pp). 
67 F. Colombo, J. O. Gonzalez-Cervantes, I. Sabadini:
The Bergman-Sce transform for slice monogenic functions,
Mathematical Methods in the Applied Sciences,  34 (2011), 1896-1909.
68 F. Colombo, J. O. Gonzalez-Cervantes, I. Sabadini:
Comparison of the Various Notions of Slice Monogenic Functions and their Variations,
  Conf. Proc. ICNAAM,  1389 (2011), 264--267, Vol. A, B and C, American Institute of Physics.
69 F. Colombo, M.E. Luna-Elizarraras,  I. Sabadini, M.V. Shapiro , D.C. Struppa:
Integral conditions for the vanishing of cohomology of open sets in C^n,
Advances in Geometry,  12  (2012), 191-201.

70 F. Colombo, I. Sabadini:
The  F-spectrum and the SC-functional calculus,
Proceedings of the Royal Society of Edinburgh, Section A, 
142  (2012), 479-500.
71 F. Colombo,  M. E. Luna-Elizarraras, I. Sabadini, M. Shapiro, D.C. Struppa:
A quaternionic treatment of the inhomogeneous div--rot system,
Moscow Mathematical Journal,  12 (2012), 37-48.
72 D. Alpay, F. Colombo, I. Sabadini:
Schur functions and their realizations in the slice hyperholomorphic setting,
Integral Equations and Operator Theory,  72 (2012), 253-289.
73 F. Colombo, J. O. Gonzalez-Cervantes,   I. Sabadini:
 On slice biregular functions and isomorphisms of Bergman spaces,
Complex Variables and Elliptic Equations,  57  (2012),  825-839.
74 F. Colombo, I. Sabadini, D. C. Struppa:
Sheaves of  slice regular functions,
Mathematische Nachrichten, 285 (2012), 949-958.
75 I. Sabadini, D. C. Struppa:
Bounded cohomology for solutions of systems of differential equations: applications to extension problems,
in The Mathematical Legacy of Leon Ehrenpreis, PROM, Springer, I. Sabadini, D. Struppa eds. (2012), 261-273.
76 I. Sabadini, D. C. Struppa:
Difference equations in spaces of regular functions,
in Mathematicians in Bologna 1861-1960, S. Coen ed. (2012), 427-438.

77 F. Colombo,  I. Sabadini, D.C. Struppa:
Duality theorems in the Hermitian setting,

Journal of Mathematical Analysis and its Applications, 390 (2012), 47-58.
78 F. Colombo, I. Sabadini:
On some notions of spectra for quaternionic operators and for n-tuples of operators,

C. R. Acad. Sci. Paris, Ser. I, 350 (2012), 399-402.
79 F. Colombo, I. Sabadini, F. Sommen:
An overview on the Inverse Fueter Mapping Theorem,
Amer. Inst. Phys.  Conf. Proc.: AIP Conf. Proc. 1479, 279 (2012).
80 D. Alpay, F. Colombo, I. Sabadini:
Schur analysis in the slice hypercomplex setting,
Amer. Inst. Phys.  Conf. Proc.:  AIP Conf. Proc. 1479, 325 (2012).
81 Y. Aharonov, F. Colombo,  I. Sabadini, S. Nussinov, D.C. Struppa, J. Tollaksen:
Superoscillations phenomenona in SO(3),
Proceedings of the Royal Society A: Mathematical, Physical, 468 (2012), 3587-3600.
82 F. Colombo,  I. Sabadini:
An invitation to the S-functional calculus,
in Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations
Operator Theory: Advances and Applications,  221 (2012), 241-254.
83 F. Colombo, J. O. Gonzalez-Cervantes,   I. Sabadini:
A non constant coefficients differential operator for slice monogenic functions,
 
Transactions of the American Mathematical Society,  365 (2013), 303-318.
84 F. Colombo, J. O. Gonzalez-Cervantes,   I. Sabadini:
The C-property for slice regular functions and applications to the Bergman space,
Complex Variables and Elliptic Equations,  (2013).
85 F. Colombo, I. Sabadini:
Some remarks on the  S-spectrum,
Complex Variables and Elliptic Equations, 
58 (2013), 1--6.
86 S. Gal, I. Sabadini:
Approximation in Compact Balls by Convolution Operators of Quaternion and Paravector Variable,
Bullettin Belgian Mathematical Society, Simon Stevin, 20 (2013), 481--501.
87 Y. Aharonov, F. Colombo,  I. Sabadini, D.C. Struppa, J. Tollaksen:
On some operators associated to   superoscillations,

Complex Analysis and Operator Theory,
7 (2013), 1299--1310.
88 Y. Aharonov, F. Colombo,  I. Sabadini, D.C. Struppa, J. Tollaksen:
On the Cauchy problem for the Schrodinger equation with superoscillatory initial data,
Journal Mathematiques Pures Appliquees,  99 (2013), 165--173.
89 F. Colombo, J. O. Gonzalez-Cervantes, M.E. Luna-Elizarraras,  I. Sabadini, M.V. Shapiro:
On two approaches to the Bergman theory for slice regular functions,
Advances in Hypercomplex Analysis; Springer INdAM Series 1, (2013), 39--54.
90 F. Colombo, I. Sabadini,  D. C. Struppa:
Algebraic properties of the module of slice regular functions in several quaternionic variables,
Indiana University Mathematics Journal, 
61 (2012), 1581--1602.
91 D. Alpay, F. Colombo, I. Sabadini:
Pontryagin  De Branges Rovnyak spaces of slice hyperholomorphic functions,

Journal d'Analyse Mathematique,
121 (2013), 87--125.
92 F. Colombo, I. Sabadini, F. Sommen:
The inverse Fueter mapping theorem in integral form using spherical monogenics, 
Israel Journal of Mathematics, 194 (2013), 485--505.
93 D. Alpay, F. Colombo, I. Sabadini:
Krein-Langer factorization and related topics in the slice hyperholomorphic setting,
Journal of  Geometric Analysis, (2014).
94 F. Colombo, I. Sabadini, F. Sommen:
The Fueter  primitive of biaxially monogenic functions,

Communication on Pure and Applied Analysis, 13 (2014), 657--672.
95 F. Colombo, I. Sabadini, F. Sommen,  D. C. Struppa:
Twisted plane wave expansions using hypercomplex methods,
Publications of the Research Institute for Mathematical Sciences (Kyoto University), 50 (2014), 1--18.
96 S. G. Gal, I. Sabadini:
Walsh Equiconvergence theorems in the quaternionic setting,
 to appear in 
Complex Variables and Elliptic Equations.
97 F. Colombo, I. Sabadini,  D. C. Struppa:
Bicomplex holomorphic functional calculus,
to appear in  Mathematische Nachrichten.
98 F. Colombo,  J. O. Gonzalez-Cervantes, I. Sabadini:
Some integral representations for slice hyperholomorphic functions,
to appear in Moscow Mathematical Journal.
99 D. Alpay, F. Colombo,  I. Sabadini:
Inner product spaces and Krein spaces in the quaternionic setting,
in  Recent advances in inverse scattering, Schur analysis and stochastic processes.
A collection of papers dedicated to Lev Sakhnovich, Operator Theory Advances and Applications.
Linear Operators and Linear Systems, 2014
100 D. Alpay,  F. Colombo,  I. Sabadini:
On some notions of convergence for n-tuples of operators,

to appear in Mathematical Methods in the Applied Sciences.
101 D. Alpay, F. Colombo,  I. Sabadini:
Schur analysis in the slice hyperholomorphic setting,
to appear in Springer References.
102 D. Alpay, V. Bolotnikov, F. Colombo,  I. Sabadini:
Self-mappings of the quaternionic unit ball: multiplier properties, Schwarz-Pick inequality, 
and Nevanlinna--Pick interpolation problem,
to appear in Indiana University Mathematics Journal.
103 D. Alpay,  F. Colombo,  I. Sabadini:
Perturbation of the generator of a quaternionic evolution operator,
to appear in Analysis and Applications.
104 F. Colombo,  I. Sabadini:
Slice hyperholomorphic functional calculi,
to appear in Springer References.
105 D. Alpay, F. Colombo,  I. Sabadini, G. Salomon:
The Fock space in the slice hyperholomorphic setting,
to appear in Trends in Mathematics vol. ISAAC
106 D. Alpay,  F. Colombo, J. Gantner, I. Sabadini:
 A new resolvent equation for the S-functional calculus,
to appear in Journal of  Geometric Analysis.
107 S. G. Gal, I. Sabadini:
Carleman type approximation theorem in the quaternionic setting and applications,
The Bulletin of the Belgian Mathematical Society.
108 I. Sabadini, F. Sommen:
Hermitian Clifford Analysis,
to appear in Springer References.






                                Publications for PhD courses

1 L. Mauri, I. Sabadini:
Seminario sulle classi caratteristiche,
Notes from the lectures of prof. A. Dold,  Quaderno di dottorato n.1, 1993, Milano.
2 I. Sabadini:
Survey on the Hilbert scheme,  notes for the participants of the school `Algebraic Space Curves''  professors R. Hartshorne, M. Martin-Deschamps,
Torino, 2002.
3 I. Sabadini, E. Schlesinger:
"References", list of annoted references for the participants of the school  ``Algebraic Space Curves'' professors R. Hartshorne, M. Martin-Deschamps, Torino, 2002.